Welcome to Acta Agronomica Sinica,Apr. 6, 2025

Acta Agron Sin ›› 1998, Vol. 24 ›› Issue (05): 513-519.

• ORIGINAL PAPERS •     Next Articles

The Optimal Fitting of the Nonlinear Equation with Contraction-Expansion Algorithm

Gu Shiliang;Hui Dafeng;Mo Huidong   

  1. Lab.of Quantitative Genetics,Agricultural College,Yangzhou University,Yangzhou,225009
  • Received:1996-12-02 Revised:1998-01-05 Online:1998-09-12 Published:1998-09-12
  • Contact: Gu Shiliang
No related articles found!
Viewed
Full text
50
HTML PDF
Just accepted Online first Issue Just accepted Online first Issue
0 0 0 0 0 50

  From local
  Times 50
  Rate 100%

Abstract
296
Just accepted Online first Issue
0 0 296
  From Others local
  Times 92 204
  Rate 31% 69%

Cited

Web of Science  Crossref   ScienceDirect  Search for Citations in Google Scholar >>
 
This page requires you have already subscribed to WoS.
  Shared   
  Discussed   
No Suggested Reading articles found!